Asymptotic analysis of the unsteady problem of waves in a two-layer flow

Korobkin, A. A. (1987) Asymptotic analysis of the unsteady problem of waves in a two-layer flow. Fluid Dynamics, 22 (6). pp. 893-901. ISSN 0015-4628

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Centre for Interdisciplinary Mathematical Research
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 25 Jul 2018 08:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/20623
DOI: 10.1007/BF01050728

Actions (login required)

View Item